- Hacettepe Journal of Mathematics and Statistics
- Volume:52 Issue:5
- $A$-numerical radius : New inequalities and characterization of equalities
$A$-numerical radius : New inequalities and characterization of equalities
Authors : Pintu Bhunia, Kallol Paul
Pages : 1254-1262
Doi:10.15672/hujms.1126384
View : 170 | Download : 249
Publication Date : 2023-10-31
Article Type : Research Paper
Abstract :We develop new lower bounds for the $A$-numerical radius of semi-Hilbertian space operators, and applying these bounds we obtain upper bounds for the $A$-numerical radius of the commutators of operators. The bounds obtained here improve on the existing ones. Further, we provide characterizations for the equality of the existing $A$-numerical radius inequalities of semi-Hilbertian space operators.Keywords : A numerical radius, A operator seminorm, semi Hilbertian space, inequality